Processing may take a few seconds...

Article


Title

On a general numerical scheme for the fractional plastic flow rule

Authors

[ 1 ] Instytut Konstrukcji Budowlanych, Wydział Budownictwa i Inżynierii Środowiska, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.6] Civil engineering and transport

Year of publication

2018

Published in

Mechanics of Materials

Journal year: 2018 | Journal volume: vol. 116

Article type

scientific article

Publication language

english

Keywords
EN
  • non-normality
  • plastic anisotropy
  • fractional calculus
  • return mapping algorithm
Date of online publication

24.02.2017

Pages (from - to)

120 - 129

DOI

10.1016/j.mechmat.2017.02.005

Presented on

IUTAM Symposium on Dynamic Instabilities in Solids, 16-20.05.2016, Madrid, Spain

Points of MNiSW / journal

40.0

Points of MNiSW / journal in years 2017-2021

40.0

Impact Factor

2.958